Metrics

From
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation by Amruta Daga and Vikas Pradhan American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234 doi:10.12691/ajams-2-4-10
Views
16664
Html 15938
Abstract 726
08 August 2014 (publication date) through 08 December 2021 *
16.52 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8596
PDF2753
Epub996
XML1264
PPT1298
Figures2050
Tables235
Export: 3020
RIS955
BibTex1034
Endnote1031
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com